×

zbMATH — the first resource for mathematics

Szegoe kernels associated with discrete series. (English) Zbl 0332.22015

MSC:
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
22E30 Analysis on real and complex Lie groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bruhat, F.: Sur les représentations induites des groupes de Lie. Bull. Soc. Math. France84, 97-205 (1956) · Zbl 0074.10303
[2] Casselman, W.: The differential equations satisfied by matrix coefficients. To appear · Zbl 1222.22012
[3] Enright, T.: Irreducibility of the fundamental series of a semisimple Lie group. To appear · Zbl 0417.17005
[4] Harish-Chandra: On some applications of the universal enveloping algebra of a semisimple Lie algebra. Trans. Amer. Math. Soc.70, 28-96 (1951) · Zbl 0042.12701 · doi:10.1090/S0002-9947-1951-0044515-0
[5] Harish-Chandra: Representations of semisimple Lie groups VI. Amer. J. Math.78, 564-628 (1956) · Zbl 0072.01702 · doi:10.2307/2372674
[6] Harish-Chandra: Discrete series for semisimple Lie groups I. Acta Math.113, 241-318 (1965) · Zbl 0152.13402 · doi:10.1007/BF02391779
[7] Harish-Chandra: Discrete series for semisimple Lie groups II. Acta Math.116, 1-111 (1966) · Zbl 0199.20102 · doi:10.1007/BF02392813
[8] Hecht, H., Schmid, W.: A proof of Blattner’s conjecture. Inventiones math.31, 129-154 (1975) · Zbl 0319.22012 · doi:10.1007/BF01404112
[9] Helgason, S.: Differential geometry and symmetric spaces. New York: Academic Press 1962 · Zbl 0111.18101
[10] Hotta, R., Parthasarathy, R.: Multiplicity formulae for discrete series. Inventiones math.26, 133-178 (1974) · Zbl 0298.22013 · doi:10.1007/BF01435692
[11] Jacobson, N.: Lie algebras. New York: Interscience Publishers 1962 · Zbl 0121.27504
[12] Knapp, A.W.: Weyl group of a cuspidal parabolic. Ann. Sci. École Norm. Sup.8, 275-294 (1975) · Zbl 0305.22010
[13] Knapp, A.W.: A Szegö kernel for discrete series. Proc. Int. Congress Math. 1974.2, pp. 99-104, Canadian Mathematical Congress, 1975
[14] Knapp, A.W., Okamoto, K.: Limits of holomorphic discrete series. J. Func. Anal.9, 375-409 (1972) · Zbl 0226.22010 · doi:10.1016/0022-1236(72)90017-1
[15] Knapp, A.W., Stein, E.M.: Intertwining operators for semisimple groups. Ann. of Math.93, 489-578 (1971) · Zbl 0257.22015 · doi:10.2307/1970887
[16] Lepowsky, J., Wallach, N.R.: Finite- and infinite-dimensional representations of linear semisimple groups. Trans. Amer. Math. Soc.184, 223-246 (1973) · Zbl 0279.17001
[17] Parthasarathy, R.: Dirac operator and the discrete series. Ann. of Math.96, 1-30 (1972) · Zbl 0249.22003 · doi:10.2307/1970892
[18] Schmid, W.: Homogeneous complex manifolds and representations of semisimple Lie groups, thesis, Univ. of California, Berkeley, 1967
[19] Schmid, W.: On the realization of the discrete series of a semisimple Lie group. Rice Univ. Studies56, No. 2, 99-108 (1970) · Zbl 0234.22017
[20] Schmid, W.: On the characters of the discrete series (the Hermitian symmetric case). Inventiones math.30, 47-144 (1975) · Zbl 0324.22007 · doi:10.1007/BF01389847
[21] Schmid W.: Some properties of square-integrable representations of semisimple Lie groups. Ann. of Math.102, 535-564 (1975) · Zbl 0347.22011 · doi:10.2307/1971043
[22] Wallach, N.R.: On Harish-Chandra’s generalizedC-functions. Amer. J. Math.97, 386-403 (1975) · Zbl 0312.22010 · doi:10.2307/2373718
[23] Wallach, N.R.: On the Enright, Varadarajan modules: a construction of the discrete series. Ann. Sci. École Norm. Sup.9, 81-102 (1976) · Zbl 0379.22008
[24] Wallach, N.R.: On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc.82, 171-195 (1976) · Zbl 0351.22008 · doi:10.1090/S0002-9904-1976-13979-1
[25] Zuckerman, G.: Tensor products of finite and infinite dimensional representations of semisimple Lie groups. To appear · Zbl 0384.22004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.